# SDR USAASB98054

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE LIGHTS FOR THE EMERGENCY EXIT SIGNS AT THE COCKPIT ENTRANCE AND OVER THE FORWARD ENTRY DOOR INOP AND THE BULLNOSE EVACUATION LIGHT AT ROWS 3 RIGHT SIDE INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE FORWARD ENTRYWAY CEILING LEFT SIDE.  OPERATIONAL CHECK GOOD.  (M)
